# SDR SWAA2024122380261

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 52,817 hours, 27,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD A SYSTEM FLUID/PRESSURE WITH GEAR UP SELECTION<[01] REMOVED AND REPLACED MAIN GEAR RETRACT PRESSURE FUSE PER AMM 32-32-21 ALSO R&RED ?A? SYSTEM HYD ACOUSTIC FILTER PER AMM 29-11-27; R&RED ?A? SYSTEM RETURN FILTER PER AMM 29-11-61 AND R&RED ?A? SYSTEM ELECTRIC PUMP CASE DRAIN FILTER PER AMM 29-11-41 AC OK FOR SERVICE
